Well-posedness for a generalized klein-gordon-Schrödinger equations

Jishan Fan, Tohru Ozawa

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

We first prove uniform-in-ε regularity estimates of strong solutions to a generalized Klein-Gordon-Schrödinger equations in (formula presented). Here ε is the dispersion coefficient. Then we prove the global well-posedness of strong solutions to the limit problem (formula presented) when n ≤ 3.

Original languageEnglish
Title of host publicationTrends in Mathematics
PublisherSpringer Science and Business Media Deutschland GmbH
Pages309-317
Number of pages9
DOIs
Publication statusPublished - 2020

Publication series

NameTrends in Mathematics
ISSN (Print)2297-0215
ISSN (Electronic)2297-024X

Keywords

  • Klein-Gordon-Schrödinger
  • Uniform estimates
  • Well-posedness

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Well-posedness for a generalized klein-gordon-Schrödinger equations'. Together they form a unique fingerprint.

Cite this